Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 3742575, 12 pages
https://doi.org/10.1155/2018/3742575
Research Article

Inexact SA Method for Constrained Stochastic Convex SDP and Application in Chinese Stock Market

1Information and Engineering College, Dalian University, Dalian, China
2School of Mathematical Sciences, Dalian University of Technology, Dalian, China
3School of Finance, Zhejiang University of Finance and Economics, Hangzhou, China

Correspondence should be addressed to Shuang Chen; moc.361@7070gnauhsnehc

Received 4 August 2017; Revised 17 November 2017; Accepted 13 December 2017; Published 23 January 2018

Academic Editor: Dhananjay Gopal

Copyright © 2018 Shuang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuang Chen, Li-Ping Pang, Jian Lv, and Zun-Quan Xia, “Inexact SA Method for Constrained Stochastic Convex SDP and Application in Chinese Stock Market,” Journal of Function Spaces, vol. 2018, Article ID 3742575, 12 pages, 2018. https://doi.org/10.1155/2018/3742575.